ICD-9 Diagnosis Code 909.5

Lte efct advrs efct drug

Diagnosis Code 909.5

ICD-9: 909.5
Short Description: Lte efct advrs efct drug
Long Description: Late effect of adverse effect of drug, medicinal or biological substance
This is the 2014 version of the ICD-9-CM diagnosis code 909.5

Code Classification
  • Injury and poisoning
    • Late effects of injuries, poisonings, toxic effects, and other external causes (905-909)
      • 909 Late effects of other and unspecified external causes

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Corticosteroid-induced neutrophilia
  • Reticulcytosis after B12

Index of Diseases and Injuries
References found for the code 909.5 in the Index of Diseases and Injuries:

Previous Code
Previous Code 909.4
Next Code
909.9 Next Code